MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC. X-TACK ENDOSCOPIC HELIX TACKING SYSTEM; HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY, INC. X-TACK ENDOSCOPIC HELIX TACKING SYSTEM; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number CNH-C01-213-L
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Apollo suture cinch- long failed upon opening the device - rep discovered upon opening, it was not used on the patient.Another of the same device was used instead to complete the procedure.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC.
1120 s capital of tx hwy
bldg 1, ste 300
austin TX 78746
MDR Report Key13257715
Report Number13257715
Device Sequence Number1518849
Product Code PKL
UDI-Device Identifier10811955020756
UDI-Public(01)10811955020756(17)240405(10)AF04489
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2021
Report Date (Section F) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-C01-213-L
Device Catalogue NumberCNH-C01-213-L
Device Lot NumberAF04489
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/02/2021